On Signorini problem for von Kármán equations. The case of angular domain. (English) Zbl 0479.73041


74K20 Plates
74S30 Other numerical methods in solid mechanics (MSC2010)
35J60 Nonlinear elliptic equations
74A55 Theories of friction (tribology)
74M15 Contact in solid mechanics
49J40 Variational inequalities
47H05 Monotone operators and generalizations
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)


Zbl 0387.35030
Full Text: EuDML


[1] Hlaváček I., Naumann J.: Inhomogeneous boundary value problems for the von Kármán equations, I. Aplikace matematiky 19 (1974), 253 - 269.
[2] Jakovlev G. N.: Boundary properties of functions of class \(W_p^1\) on domains with angular points. (Russian). DANSSSR, 140 (1961), 73-76.
[3] John O.: On Signorini problem for von Kármán equations. Aplikace matematiky 22 (1977), 52-68. · Zbl 0387.35030
[4] John O., Nečas J.: On the solvability of von Kármán equations. Aplikace matematiky 20 (1975), 48-62. · Zbl 0309.35064
[5] Knightly G. H.: An existence theorem for the von Kármán equations. Arch. Rat. Mech. Anal., 27 (1967), 233-242. · Zbl 0162.56303
[6] Nečas J.: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. · Zbl 1225.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.